Moments of probability distributions semiattracted to semi-stable m easures on Hilbert spaces
Acta Universitatis Lodziensis. Folia Mathematica (2015-10-26T10:02:45Z)
- Volume: vol. 09
Access Full Article
topHow to cite
topKłosowska, Maria. "Moments of probability distributions semiattracted to semi-stable m easures on Hilbert spaces." Acta Universitatis Lodziensis. Folia Mathematica vol. 09 (2015-10-26T10:02:45Z): null. <http://eudml.org/doc/290273>.
@article{Kłosowska2015-10-26T10:02:45Z,
author = {Kłosowska, Maria},
journal = {Acta Universitatis Lodziensis. Folia Mathematica},
pages = {null},
title = {Moments of probability distributions semiattracted to semi-stable m easures on Hilbert spaces},
url = {http://eudml.org/doc/290273},
volume = {vol. 09},
year = {2015-10-26T10:02:45Z},
}
TY - JOUR
AU - Kłosowska, Maria
TI - Moments of probability distributions semiattracted to semi-stable m easures on Hilbert spaces
JO - Acta Universitatis Lodziensis. Folia Mathematica
PY - 2015-10-26T10:02:45Z
VL - vol. 09
SP - null
UR - http://eudml.org/doc/290273
ER -
NotesEmbed ?
topTo embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.